MathSciNet Relay Station
MathSciNet bibliographic data
MR2125239 37K10 (35L65 35Q53)
Lenells, Jonatan Conservation laws of the Camassa-Holm equation. J. Phys. A 38 (2005), no. 4, 869–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement